Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015 (2015), Article ID 797594, 19 pages
http://dx.doi.org/10.1155/2015/797594
Research Article

Polynomiography Based on the Nonstandard Newton-Like Root Finding Methods

Institute of Computer Science, University of Silesia, Będzińska 39, 41-200 Sosnowiec, Poland

Received 17 December 2014; Accepted 5 February 2015

Academic Editor: Naseer Shahzad

Copyright © 2015 Krzysztof Gdawiec et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. B. Mandelbrot, The Fractal Geometry of Nature, W.H. Freeman and Company, New York, NY, USA, 1983.
  2. B. Kalantari, Polynomial Root-Finding and Polynomiography, World Scientific, Singapore, 2009. View at MathSciNet
  3. B. Kalantari, “Method of creating graphical works based on polynomials,” U.S. Patent 6,894,705, 2005.
  4. B. Kalantari, “Polynomiography: from the fundamental theorem of Algebra to art,” Leonardo, vol. 38, no. 3, pp. 233–238, 2005. View at Publisher · View at Google Scholar · View at Scopus
  5. W. Kotarski, K. Gdawiec, and A. Lisowska, “Polynomiography via Ishikawa and Mann iterations,” in Advances in Visual Computing, Part I, G. Bebis, R. Boyle, B. Parvin et al., Eds., vol. 7431 of Lecture Notes in Computer Science, pp. 305–313, Springer, Berlin, Germany, 2012. View at Google Scholar
  6. A. Latif, A. Rafiq, and A. A. Shahid, “Polynomiography via S-iteration Scheme,” Abstract and Applied Analysis. In press.
  7. S. L. Singh, S. Jain, and S. N. Mishra, “A new approach to superfractals,” Chaos, Solitons and Fractals, vol. 42, no. 5, pp. 3110–3120, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. B. Prasad and B. Katiyar, “Fractals via Ishikawa iteration,” in Control, Computation and Information Systems, P. Balasubramaniam, Ed., vol. 140 of Communications in Computer and Information Science, pp. 197–203, Springer, Berlin, Germany, 2011. View at Google Scholar
  9. R. M. Ashish and R. Chugh, “Julia sets and Mandelbrot sets in Noor orbit,” Applied Mathematics and Computation, vol. 228, no. 1, pp. 615–631, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. M. Rani and R. Chugh, “Dynamics of antifractals in Noor orbit,” International Journal of Computer Applications, vol. 57, no. 4, pp. 11–15, 2012. View at Google Scholar
  11. R. L. Burden and J. D. Faires, Numerical Analysis, Brooks-Cole, Boston, Mass, USA, 9th edition, 2011.
  12. V. Berinde, Iterative Approximation of Fixed Points, Springer, Heidelberg, Germany, 2nd edition, 2007. View at MathSciNet
  13. S. Ishikawa, “Fixed points by a new iteration method,” Proceedings of the American Mathematical Society, vol. 44, no. 1, pp. 147–150, 1974. View at Publisher · View at Google Scholar · View at MathSciNet
  14. V. Karakaya, K. Doğan, F. Gürsoy, and M. Ertürk, “Fixed point of a new three-step iteration algorithm under contractive-like operators over normed spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 560258, 9 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  15. S. H. Khan, “A Picard-Mann hybrid iterative process,” Fixed Point Theory and Applications, vol. 2013, article 69, 10 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  16. W. R. Mann, “Mean value methods in iteration,” Proceedings of the American Mathematical Society, vol. 4, no. 3, pp. 506–510, 1953. View at Publisher · View at Google Scholar · View at MathSciNet
  17. M. A. Noor, “New approximation schemes for general variational inequalities,” Journal of Mathematical Analysis and Applications, vol. 251, no. 1, pp. 217–229, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. W. Phuengrattana and S. Suantai, “On the rate of convergence of Mann, Ishikawa, Noor and SP-iterations for continuous functions on an arbitrary interval,” Journal of Computational and Applied Mathematics, vol. 235, no. 9, pp. 3006–3014, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. S. Suantai, “Weak and strong convergence criteria of Noor iterations for asymptotically nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 311, no. 2, pp. 506–517, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. E. Picard, “Mémoire sur la théorie des équations aux dérivées partielles et la méthode des approximations successives,” Journal de Mathématiques Pures et Appliquées, vol. 6, no. 4, pp. 145–210, 1890. View at Google Scholar
  21. R. P. Agarwal, D. O'Regan, and D. R. Sahu, “Iterative construction of fixed points of nearly asymptotically nonexpansive mappings,” Journal of Nonlinear and Convex Analysis, vol. 8, no. 1, pp. 61–79, 2007. View at Google Scholar · View at MathSciNet
  22. R. Chugh, V. Kumar, and S. Kumar, “Strong convergence of a new three step iterative scheme in Banach spaces,” The American Journal of Computational Mathematics, vol. 2, no. 4, pp. 345–357, 2012. View at Google Scholar
  23. F. Gürsoy and V. Karakaya, “A Picard-S hybrid type iteration method for solving a differential equation with retarded argument,” http://arxiv.org/abs/1403.2546.
  24. C. A. Pickover, “A note on chaos and Halley's method,” Communications of the Association for Computing Machinery, vol. 31, no. 11, pp. 1326–1329, 1988. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. K. Gdawiec, “Polynomiography and various convergence tests,” in Proceedings of the WSCG Communication, pp. 15–20, 2013.
  26. M. Ó. Searcóid, Metric Spaces, Springer Undergraduate Mathematics Series, Springer, London, UK, 2007. View at MathSciNet
  27. M. Barnsley, Fractals Everywhere, Academic Press, Boston, Mass, USA, 1988. View at MathSciNet
  28. C. A. Pickover, Computers, Pattern, Chaos, and Beauty: Graphics from an Unseen World, Dover Publications, Mineola, NY, USA, 2001.
  29. T. Lotfi, F. Soleymani, S. Sharifi, S. Shateyi, and F. K. Haghani, “Multipoint iterative methods for finding all the simple zeros in an interval,” Journal of Applied Mathematics, vol. 2014, Article ID 601205, 13 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  30. M. S. Petković, B. Neta, L. D. Petković, and J. Džunić, “Multipoint methods for solving nonlinear equations: a survey,” Applied Mathematics and Computation, vol. 226, pp. 635–660, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  31. F. Zafar, N. Hussain, Z. Fatimah, and A. Kharal, “Optimal sixteenth order convergent method based on quasi-hermite interpolation for computing roots,” The Scientific World Journal, vol. 2014, Article ID 410410, 18 pages, 2014. View at Publisher · View at Google Scholar
  32. Y. S. Chauhan, R. Rana, and A. Negi, “New Julia sets of Ishikawa iterates,” International Journal of Computer Applications, vol. 7, no. 13, pp. 34–42, 2010. View at Publisher · View at Google Scholar
  33. M. Rani and V. Kumar, “Superior Julia set,” Journal of the Korea Society of Mathematical Education Series D: Research in Mathematical Education, vol. 8, no. 4, pp. 261–277, 2004. View at Google Scholar
  34. M. Rani and V. Kumar, “Superior Mandelbrot set,” Journal of the Korea Society of Mathematical Education Series D: Research in Mathematical Education, vol. 8, no. 4, pp. 279–291, 2004. View at Google Scholar
  35. M. Levin, “Discontinuous and alternate q-system fractals,” Computers & Graphics, vol. 18, no. 6, pp. 873–884, 1994. View at Publisher · View at Google Scholar · View at Scopus
  36. B. Kalantari, “Voronoi diagram properties in polynomials with polynomiography applications and extensions,” in Proceedings of the 9th International Symposium on Voronoi Diagrams in Science and Engineering (ISVD '12), pp. 32–40, June 2012. View at Publisher · View at Google Scholar · View at Scopus
  37. A. B. Pitcher and R. M. Corless, “Quasipolynomial root-finding: a numerical homotopy method,” in Proceedings of the Canadian Undergraduate Mathematics Conference, Ontario, Canada, 2005.